MathSciNet Relay Station
MathSciNet bibliographic data
MR2379350 33C10 (33F05)
Ferreira, Erasmo M.; Sesma, Javier Zeros of the Macdonald function of complex order. J. Comput. Appl. Math. 211 (2008), no. 2, 223–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement